# SDR REXA98024

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 066500012804
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT VSI INOP ON TAXI.  REMOVED AND REPLACED FO'S VSI, STATIC LEAK TEST, CHECKS GOOD.  (M)
